# SDR SWAA2025112028839

- Difficulty date: October 26, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FLOORBEAM,  BS 540 BTW BL 0 TO RBL 24.75,  WL 208.1.  REPLACED THE FLOORBEAM IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, ITEM 9, & DWG 143A0060, SHEET 64, REV-.  MEASUREMENT OF CRACK IS 0.380.
